Alert archive / California / Winter Storm Watches in 2006
Winter Storm Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this winter storm watch at Jan 26, 2006, 4:30 PM PST. It took effect at Jan 27, 2006, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2006, 4:30 PM PST (00:30 UTC)
- In effect from
- Jan 27, 2006, 10:00 PM PST
- Expired
- Jan 27, 2006, 3:52 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 270030 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 430 PM PST THU JAN 26 2006 CAZ004-271400- /O.NEW.KEKA.WS.A.0002.060128T0600Z-060129T0000Z/ /O.CON.KEKA.SN.Y.0005.060127T0200Z-060127T1400Z/ UPPER TRINITY RIVER- 430 PM PST THU JAN 26 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR ELEVATIONS ABOVE 2500 FEET... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR ELEVATIONS ABOVE 3000 FEET... A SNOW ADVISORY REMAINS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET. THE NATIONAL WEATHER SERVICE IN EUREKA HAS ALSO ISSUED A WINTER STORM WATCH FOR ELEVATIONS ABOVE 3000 FEET FOR FRIDAY EVENING THROUGH SATURDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS NORTHWEST CALIFORNIA TONIGHT INTO FRIDAY MORNING WITH LIGHT SNOW ABOVE 2000 FEET. SNOW LEVELS WILL LOWER FROM NEAR 2800 FEET THIS EVENING TO NEAR 2000 FEET BY SUNRISE ON FRIDAY. SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED ABOVE 2500 FEET...WITH AROUND AN INCH DOWN TO 2000 FEET. SNOWFALL WILL TAPER OFF TO SCATTERED FLURRIES ON FRIDAY...WITH SNOW LEVELS RISING BACK TO 2500 FEET DURING THE DAY. FRIDAY NIGHT INTO SATURDAY...A STRONGER STORM SYSTEM IS EXPECTED TO MOVE INTO THE AREA. SNOW LEVELS WILL RISE TO 3000 TO 3500 FEET AS WARMER AIR MOVES IN...WITH 8 TO 16 INCHES OF SNOW EXPECTED BETWEEN 10 PM PST FRIDAY AND 4 PM PST SATURDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ003-271400- /O.CON.KEKA.SN.Y.0005.060127T0200Z-060127T1400Z/ NORTH COAST INTERIOR- 430 PM PST THU JAN 26 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR ELEVATIONS ABOVE 3000 FEET... A COLD FRONT MOVING ACROSS NORTHWEST CALIFORNIA TONIGHT WILL BRING LIGHT TO MODERATE SNOW TO THE AREA. SNOW LEVELS NEAR 3000 FEET THIS EVENING WILL FALL TO 2500 FEET BY SUNRISE FRIDAY MORNING. SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED THIS EVENING THROUGH EARLY FRIDAY MORNING ABOVE 3000 FEET...WITH LESS THAN 2 INCHES EXPECTED DOWN TO 2500 FEET. PRECIPITATION WILL TAPER OFF TO A ISOLATED TO SCATTERED LIGHT SHOWERS ON FRIDAY...WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES. $$ LUTZ
5 follow-up statements
000 WWUS46 KEKA 271152 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 352 AM PST FRI JAN 27 2006 CAZ004-280000- /O.CAN.KEKA.SN.Y.0005.000000T0000Z-060127T1400Z/ /O.UPG.KEKA.WS.A.0002.060128T0600Z-060129T0000Z/ /O.NEW.KEKA.HS.W.0003.060128T0800Z-060128T2000Z/ UPPER TRINITY RIVER- 352 AM PST FRI JAN 27 2006 ...SNOW ADVISORY IS CANCELLED... ...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SATURDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SATURDAY ABOVE 3500 FEET. THE SNOW ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. ADDITIONAL SNOW ACCUMULATION OF UP TO AN INCH ARE POSSIBLE. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN CALIFORNIA TONIGHT THROUGH SATURDAY MORNING. SNOW ACCUMULATIONS OF 8 TO 12 INCHES OF ARE EXPECTED THROUGH SATURDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES. $$ CAZ003-280000- /O.CAN.KEKA.SN.Y.0005.000000T0000Z-060127T1400Z/ /O.NEW.KEKA.SN.Y.0006.060128T0800Z-060128T2000Z/ NORTH COAST INTERIOR- 352 AM PST FRI JAN 27 2006 ...SNOW ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SATURDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SATURDAY. THE SNOW ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. ADDITIONAL SNOW ACCUMULATION OF UP TO AN INCH ARE POSSIBLE. A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN CALIFORNIA TONIGHT THROUGH SATURDAY MORNING. SNOW ACCUMULATIONS OF 5 TO 7 INCHES OF SNOW EXPECTED THROUGH SATURDAY MORNING. THE SNOW LEVEL WILL BE 3500 FEET TONIGHT AND WILL RISE TO NEAR 4000 FEET BY NOON SATURDAY. STRONG AND GUSTY WINDS ARE ALSO EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES. $$ KENNEDY
000 WWUS46 KEKA 042359 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 359 PM PST SAT MAR 4 2006 .A STRONG AND VERY WET STORM SYSTEM IS APPROACHING NORTHWEST CALIFORNIA THIS EVENING. A 120 KNOT SOUTHWESTERLY JET STREAM WILL SET UP OVER NORTHWEST CALIFORNIA THIS EVENING AND PERSIST THROUGH SUNDAY. WITH COOL DRY AIR IN PLACE ACROSS THE AREA...SNOW LEVELS WILL REMAIN LOW ACROSS HUMBOLDT AND TRINITY COUNTY...AS HEAVY RAIN AND SNOW PUSHES INTO THE AREA TONIGHT AND SUNDAY. THE FRONT WILL PUSH INLAND SUNDAY AFTERNOON. CAZ003-004-051300- /O.EXT.KEKA.WS.W.0002.060305T0600Z-060306T0100Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 359 PM PST SAT MAR 4 2006 ...WINTER STORM WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PST SUNDAY... HEAVY PRECIPITATION IS EXPECTED TO BEGIN LATE THIS EVENING...AND CONTINUE THROUGH SUNDAY AFTERNOON. SNOW LEVELS WILL RANGE FROM AROUND 2500 FEET OVER EASTERN TRINITY COUNTY...TO NEAR 3500 FEET OVER THE KING RANGE. FROM LATE THIS EVENING THROUGH SUNDAY AFTERNOON...9 TO 15 INCHES OF SNOW WILL FALL ACROSS THE WARNED AREA. STRONG GUSTY WINDS OF 25 TO 35 MPH WILL ALSO OCCUR WITH THIS STORM TONIGHT THROUGH SUNDAY MORNING. $$ ST
000 WWUS46 KEKA 051218 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 418 AM PST SUN MAR 5 2006 .A STRONG PACIFIC SYSTEM AND MODERATE COLD FRONT WILL SWEEP THROUGH NORTHWEST CALIFORNIA THIS AFTERNOON...PRODUCING VERY WET AND COLD CONDITIONS. SNOW LEVELS ARE EXPECTED TO START OUT NEAR 2500 FEET THIS MORNING AND HOVER BETWEEN 3000 AND 3500 FEET THIS AFTERNOON AND TONIGHT. ADDITIONAL PRECIPITATION IS EXPECTED BEHIND THE COLD FRONT THIS EVENING AND OVERNIGHT. LOCALLY...ANOTHER 12 TO 18 INCHES OF SNOWFALL IS EXPECTED TO ACCUMULATE DURING THE NEXT 12 TO 18 HOURS. CAZ003-004-060130- /O.EXT.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 418 AM PST SUN MAR 5 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. A SLOW MOVING COLD FRONT WILL PRODUCE SIGNIFICANT SNOWFALL ABOVE 3000 FEET TODAY AND TONIGHT. SOME ACCUMULATION IS EXPECTED BELOW 3000 FEET THIS MORNING...BUT SNOW FALL AMOUNTS SHOULD REMAIN BELOW 3 INCHES. HOWEVER...ABOVE 3000 FEET...8 TO 16 INCHES OF NEW SNOW ACCUMULATION IS POSSIBLE. EAST TO SOUTHEAST WINDS OF 30 TO 45 MPH WILL DIMINISH THIS AFTERNOON TO 10 TO 20 MPH AND BECOME WESTERLY. $$ CAZ076-060130- /O.NEW.KEKA.SN.Y.0008.060305T1218Z-060306T0600Z/ MENDOCINO INTERIOR- 418 AM PST SUN MAR 5 2006 ...SNOW ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. ABOVE 3000 FEET...SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE FROM 7 TO 12 INCHES TODAY AND THIS EVENING. A SLOW-MOVING COLD FRONT WILL MOVE ACROSS MENDOCINO COUNTY AND BRING SIGNIFICANT AMOUNTS OF MOISTURE TO THE REGION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MJV
000 WWUS46 KEKA 052339 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 339 PM PST SUN MAR 5 2006 .A STRONG COLD FRONT WILL CONTINUE TO PUSH SLOWLY INLAND ACROSS NORTHWEST CALIFORNIA THIS EVENING. MODERATE SNOWFALL WILL TAPER OFF OVER HUMBOLDT COUNTY THIS AFTERNOON...AND ACROSS TRINITY COUNTY THIS EVENING. SNOW SHOWERS WILL REMAIN LIKELY OVERNIGHT IN THE WAKE OF THE FRONT...BUT ACCUMULATIONS SHOULD REMAIN LIGHT. CAZ076-060045- /O.CAN.KEKA.SN.Y.0008.000000T0000Z-060306T0600Z/ MENDOCINO INTERIOR- 339 PM PST SUN MAR 5 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SNOW ADVISORY. MODERATE TO HEAVY RAIN WILL CONTINUE INTO THIS EVENING ACROSS MENDOCINO COUNTY. SNOW LEVELS WILL REMAIN AROUND 4000 FEET...WITH 2 TO 4 INCHES OF SNOWFALL EXPECTED ABOVE THAT LEVEL. $$ CAZ003-060200- /O.EXT.KEKA.WS.W.0002.000000T0000Z-060306T0200Z/ NORTH COAST INTERIOR- 339 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... AN ADDITIONAL 2 TO 4 INCHES OF SNOWFALL IS EXPECTED ABOVE 3500 FEET THROUGH THIS AFTERNOON...BEFORE THE FRONT PUSHES INLAND AND SNOWFALL TAPERS OFF. THIS WILL BRING TOTAL SNOW ACCUMULATIONS WITH THIS STORM SYSTEM TO 8 TO 12 INCHES BETWEEN 3500 AMD 4000 FEET. SHOWER ACTIVITY WILL CONTINUE OVERNIGHT...AS SNOW LEVELS LOWER SLIGHTLY TO AROUND 3000 FEET. BUT ADDITIONAL SNOW ACCUMULATIONS WILL BE ONLY 1 TO 3 INCHES. $$ CAZ004-060600- /O.CON.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/ UPPER TRINITY RIVER- 339 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... AN ADDITIONAL 4 TO 6 INCHES OF SNOWFALL IS EXPECTED ABOVE 3000 FEET THROUGH THIS EVENING...BEFORE THE FRONT PUSHES INLAND AND SNOWFALL TAPERS OFF. THIS WILL BRING TOTAL SNOW ACCUMULATIONS WITH THIS STORM SYSTEM TO 10 TO 15 INCHES BETWEEN 3000 AMD 5000 FEET. SHOWER ACTIVITY WILL CONTINUE OVERNIGHT...BUT ADDITIONAL SNOW ACCUMULATIONS WILL BE ONLY 1 TO 2 INCHES. $$ ST
000 WWUS46 KEKA 060608 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1008 PM PST SUN MAR 5 2006 CAZ004-060715- /O.EXP.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/ UPPER TRINITY RIVER- 1008 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. WHILE ADDITIONAL SNOWFALL IS EXPECTED EAST OF WEAVERVILLE AT ELEVATIONS ABOVE 2500...BUT LOCALLY AS LOW AS 2000 FEET FOR THE REST OF TONIGHT...ADDITIONAL SNOWFALL ACCUMULATIONS ARE GENERALLY EXPECTED TO BE 2 INCHES OR LESS BELOW 3000 FEET...AND 3 INCHES OR LESS ABOVE 3000 FEET. IN THE YOLLA BOLLY MOUNTAINS AND MENDOCINO PASS AREA...LOCALIZED ADDITIONAL ACCUMULATIONS UP TO 4 INCHES ARE POSSIBLE. MORE SNOW SHOWER ACTIVITY IS EXPECTED ON MONDAY...BUT IS CURRENTLY EXPECTED TO BE BELOW SNOW ADVISORY CRITERIA. $$ LUTZ
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Jan 26, 10:40 AM PST, 5 hours 50 minutes earlier.
Area forecast discussion, Jan 26, 10:40 AM PST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1040 AM PST THU JAN 26 2006 ISSUED MORNING UPDATE AT 0945 PST .SYNOPSIS...A FRONTAL SYSTEM WILL APPROACH THE AREA TODAY...PUSHING SHOWERS ONTO THE NORTH COAST. RAIN AND SNOW WILL INCREASE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT...AS THE COLD FRONT MOVES THROUGH THE AREA. COOL TEMPERATURES WILL BRING RELATIVELY LOW SNOW LEVELS WITH THIS SYSTEM. WEAK HIGH PRESSURE WILL NOSE IN FROM THE SOUTHWEST ON FRIDAY. FRIDAY NIGHT INTO SATURDAY...A STRONGER LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA. AFTER ANOTHER BREAK ON SUNDAY...UNSETTLED WEATHER WILL RETURN. && .UPDATE...ISSUED MORNING UPDATE MAINLY TO ADDRESS AREA OF SHOWERS APPROACHING THE NORTH COAST. BUMPED POPS UP FOR THIS...BUT ALSO BOOSTED POPS BACK UP FOR SYSTEM ALONG NORTH COAST LATE THIS AFTERNOON AND FOR ALL ZONES FOR TONIGHT. GFS SOLUTION APPEARS TO BE THE WAY TO GO...AS SAT/RADAR MATCHES UP BEST WITH IT...AND THIS MODEL HAS BEEN VERY CONSISTENT. GFS HAS ALSO BEEN PARTICULARLY GOOD OF LATE...THOUGH EVEN IT HAS UNDERDONE PRECIP OF THE LAST THREE COLD FRONTS THAT HAVE MOVED INTO THE AREA UNDER NW FLOW. WHILE 00Z GFS LINGERS RAINFALL ACROSS THE REGION FOR FRIDAY...12Z MODEL CONSENSUS IS FOR TRAPPED MOISTURE BELOW 700MB...AND MID-LEVEL RIDGING MOVING IN BETWEEN TODAY-TONIGHTS SYSTEM AND NEXT ONE FRIDAY NIGHT-SATURDAY. THUS...TAILED OFF POPS FOR TOMORROW. ALSO ADJUSTED SNOW LEVELS DOWN SLIGHTLY TO COVER DOWN TO 2000 FEET IN EASTERN ZONE 4...BUT KEPT ADVISORY LEVEL AMOUNTS WHERE THE NIGHT SHIFT HAD THEM. LUTZ && .DISCUSSION...A COLDER AIR MASS MOVED INTO NORTHERN CALIFORNIA THIS EVENING. SNOW LEVELS HAVE LOWERED TO NEAR 2500 FEET. DURING THE DAY TODAY...THE SNOW LEVELS WILL RISE TO NEAR 3000 FEET..BEFORE LOWERING BACK TO NEAR 2500 FEET TONIGHT. DESPITE THE WEAK SURFACE RIDGE OVER THE CWA TODAY...ISOLATED SHOWERS ARE STILL POSSIBLE...ESPECIALLY OVER THE MOUNTAINS DUE TO THE COLD AIR MASS. A WEAK COLD FRONT WILL MOVE ACROSS THE CWA TONIGHT. WITH THE COLD AIR ALREADY IN PLACE AND SNOW LEVELS NEAR 2500 FEET...I HAVE ISSUED A SNOW ADVISORY FOR 2 TO 4 INCHES OF SNOW FOR THE NORTHCOAST INTERIOR AND TRINITY COUNTY. MODELS INDICATE THAT MOST OF THE PRECIPITATION WILL BE NORTH OF ROUTE 36. WITH AMOUNTS RANGING FROM .25 TO .75 INCHES...THEN LESS THAN HALF AN INCH SOUTH OF ROUTE 36. ON FRIDAY...THE SNOW LEVELS WILL RISE TO NEAR 3500 IN COASTAL INTERIOR AND 3000 FEET IN CENTRAL AND EASTERN TRINITY COUNTY...AND THE PRECIPITATION WILL GRADUALLY TAPER OFF. THE NEXT FRONTAL SYSTEM WILL MOVE INTO THE CWA LATE FRIDAY NIGHT. THE PRECIPITATION WITH THIS SYSTEM WILL TAPER OFF IN THE AFTERNOON...WITH SCATTERED SHOWERS FOR SATURDAY NIGHT AND SUNDAY. THE EXTENDED FORECAST...SUNDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO KEEP THE CWA IN A WET PATTERN...WITH A SERIES OF WEATHER SYSTEMS MOVING INTO NORTHERN CALIFORNIA. AS USUAL...THE MODELS ARE NOT CONSISTENT WITH THE TIMING AND THE AREA OF MAXIMUM PRECIPITATION. WITH THE PRECIPITATION...THE MODELS ARE TRENDING TOWARD MOVING THE MAXIMUM PRECIPITATION NORTHWARD INTO OREGON. && .AVIATION...WEAK ONSHORE FLOW WILL KEEP OCNL MVFR CONDS AT THE COAST TODAY. COLD FRONT WILL DROP DOWN FROM THE GULF OF ALASKA TNGT...BRINGING LOWER CEILINGS AND PERIODIC REDUCED VSBY IN RAIN. DJB. && .EKA...WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM PT ST GEORGE TO PT ARENA OUT 60NM. SMALL CRAFT ADVISORY FOR WINDS FROM PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. SNOW ADVISORY FOR FOR THE NORTH COAST INTERIOR AND UPPER TRINITY RIVER ZONES. && UPDATE...BTL DISCUSSION...KENNEDY AVIATION...DJB VISIT US AT WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 4:44 PM PST | Wind Advisory | EKA | 41 hr | |
| Jan 27, 3:52 AM PST | Heavy Snow Warning | EKA | 12 hr | |
| Jan 27, 3:52 AM PST | Snow Advisory | EKA | 12 hr | |
| Jan 27, 3:34 PM PST | Snow and Blowing Snow Advisory | EKA | 20 hr | |
| Jan 27, 3:34 PM PST | Winter Storm Warning | EKA | 20 hr |
Nearby
Winter Storm Watches in California, 2006Every winter storm watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.